Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lantus

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Concerned Mom
Guest
 
Posts: n/a
Default Lantus side effects

Have two boys, age 11, on Lantus at night for about a year. Recently one has been having chest pain soon after injection. My other son seems to have no reaction to Lantus. Has anyone found, or has their doctor offered, information regarding what seems to be a rather bad side effect of this insulin? Have informed the group of three doctors, spoken to nurse practitioner, diabetes educator, and dietician. No one owns up to chest pain as being a possible side effect and they tell me to see our family practitioner. After reading all of the other incidents on this site about chest pain, numbness, etc., I wonder how dishonest the FDA, food industry and pharmaceutical industry really are. If Lantus is not good for diabetics, how many billions do they feel they must have before they recall it (remember VIOXX, Celebrex, etc.).
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects sandy Synercid 0 09-12-2007 02:33 PM
Lantus side effects? Ross Lantus 1 09-10-2007 12:04 AM
LANTUS SIDE EFFECTS Joe Lantus 1 12-03-2005 06:00 AM
Lantus side effects Carrie Lantus 0 12-03-2005 06:00 AM
Side Effects Adam Lantus 0 06-11-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:58 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.